# SDR CA070511007

- Difficulty date: April 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 407310104105
- Condition: Broken
- Location: Frahm Assy
- Component: Frahm, Bell, 407010150105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 SPRINGS WERE FOUND BROKEN. (TC NR 20070511007)
